No se han encontrado coincidencias con Matematica., pero utilizando en su lugar Matematica ...
Depósito Digital de Documentos de la UAB Encontrados 2 registros  La búsqueda tardó 0.06 segundos. 
1.
11 p, 612.0 KB Limit cycles in continuous and discontinuous piecewise linear differential systems with two pieces separated by a straight line / Llibre, Jaume (Universitat Autònoma 9de Barcelona. Departament de Matemàtiques)
This paper is a survey on the study of the maximum number of limit cycles of planar continuous and discontinuous piecewise linear differential systems defined in two half-planes separated by a straight line L. [...]
2019
Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica., Issue 2(90) (2019), p. 3-12
2 documentos
2.
40 p, 1.5 MB Geometric configurations of singularities for quadratic differential systems with total finite multiplicity lower than 2 / Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Schlomiuk, Dana (Université de Montréal. Département de Mathématiques et de Statistiques) ; Vulpe, Nicolae (Academy of Science of Moldova. Institute of Mathematics and Computer Science)
In [3] we classified globally the configurations of singularities at infinity of quadratic differential systems, with respect to the geometric equivalence relation. The global classification of configurations of finite singularities was done in [2] modulo the coarser topological equivalence relation for which no distinctions are made between a focus and a node and neither are they made between a strong and a weak focus or between foci of different orders. [...]
2013
Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica., Vol. 71 Núm. 1 (2013) , p. 72-124  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.